# SDR AWXA200501447

- Difficulty date: November 11, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 20,492 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON THE LT OUTBOARD SEAT TRACK AT FS 36 AND Y1292.  MAINTENANCE FOUND CORROSION TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 103.  REMOVED AND REPLACED LT OUTBOARD SEAT TRACK FROM FS 36 TO FS 41 AND Y1292.
